Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An abstract framework for the theory of process optimization


Author: Hubert Halkin
Journal: Bull. Amer. Math. Soc. 72 (1966), 677-678
MathSciNet review: 0199004
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Gamkrelidze, On a theory of the first variation, Dokl. Akad. Nauk SSSR 161 (1965), 23–26 (Russian). MR 0183563
  • 2. R. V. Gamkrelidze, On some extremal problems in the theory of differential equations with applications to the theory of optimal control, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1965), 106–128. MR 0192937
  • 3. Proceedings of the Colloquium on Convexity, Copenhagen, 1965, Kobenhavns Universitets Matematiske Institut, Copenhagen, 1967. MR 0214420
  • 4. Hubert Halkin, On the necessary condition for optimal control of non-linear systems, J. Analyse Math. 12 (1964), 1–82. MR 0171653
  • 5. Lucien W. Neustadt, Optimal control problems as extremal problems in a Banach space, Proc. Sympos. on System Theory (New York, 1965) Polytechnic Press, Polytechnic Inst. Brooklyn, Brooklyn, N.Y., 1965, pp. 215–224. MR 0259717


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11554-9